U.S. doctors online nowAsk doctors free
Richmond Hill, NY
A 41-year-old female asked:

Started metoprolol 25 mg twice a day. taking it for pots. i am feeling dizziness and lightheadedness. i am also losing my balance. my heart rate seems normal. i haven't checked my blood pressure yet. will these side effects go away soon?

1 doctor answer1 doctor weighed in
Dr. John Berryman
Obstetrics and Gynecology 54 years experience
Orthostatic hypotension (transient low blood pressure) is common even w/o Metoprolol, and syncope (dizziness, feeling faint) can occur affecting balance. When rising from a recumbant position, get up slowly, and proceed after the "dizziness" dissipates. This condition may be accentuated with the use of BP meds for hypertensive disease.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 15, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.